Probabilités/Systèmes dynamiques
Théorème de Noether stochastique
[A stochastic Noether theorem]
Comptes Rendus. Mathématique, Volume 344 (2007) no. 4, pp. 259-264.

In the framework of the stochastic embedding of Lagrangian systems, we define a calculus of variations on stochastic processes. We prove a Noether theorem based on stochastic suspensions of one-parameter groups of diffeomorphisms.

Dans le cadre du plongement stochastique des systèmes lagrangiens, on définit un calcul des variations sur les processus. On démontre un théorème de Noether basé sur la notion de suspension stochastique d'un groupe à un paramètre de difféomorphismes.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2006.12.017
Cresson, Jacky 1; Darses, Sébastien 2

1 Université de Pau et des Pays de l'Adour, laboratoire de mathématiques appliquées de Pau, CNRS UMR 5142, 64013 Pau cedex, France
2 LPMA, université Paris 6, case courier 188, 4, place Jussieu, 75252 Paris cedex 05, France
@article{CRMATH_2007__344_4_259_0,
     author = {Cresson, Jacky and Darses, S\'ebastien},
     title = {Th\'eor\`eme de {Noether} stochastique},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {259--264},
     publisher = {Elsevier},
     volume = {344},
     number = {4},
     year = {2007},
     doi = {10.1016/j.crma.2006.12.017},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2006.12.017/}
}
TY  - JOUR
AU  - Cresson, Jacky
AU  - Darses, Sébastien
TI  - Théorème de Noether stochastique
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 259
EP  - 264
VL  - 344
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2006.12.017/
DO  - 10.1016/j.crma.2006.12.017
LA  - fr
ID  - CRMATH_2007__344_4_259_0
ER  - 
%0 Journal Article
%A Cresson, Jacky
%A Darses, Sébastien
%T Théorème de Noether stochastique
%J Comptes Rendus. Mathématique
%D 2007
%P 259-264
%V 344
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2006.12.017/
%R 10.1016/j.crma.2006.12.017
%G fr
%F CRMATH_2007__344_4_259_0
Cresson, Jacky; Darses, Sébastien. Théorème de Noether stochastique. Comptes Rendus. Mathématique, Volume 344 (2007) no. 4, pp. 259-264. doi : 10.1016/j.crma.2006.12.017. http://www.numdam.org/articles/10.1016/j.crma.2006.12.017/

[1] Arnold, V.I. Mathematical Methods of Classical Mechanics, Springer, 1989

[2] J. Cresson, S. Darses, Stochastic embedding of dynamical systems, Prépublication de l'I.H.É.S. 06/27, 2006, 87 p

[3] Cresson, J.; Darses, S. Plongement stochastique des systèmes lagrangiens, C. R. Acad. Sci. Paris, Ser. I, Volume 342 (2006), pp. 333-336

[4] Millet, A.; Nualart, D.; Sanz, M. Integration by parts and time reversal for diffusion processes, Ann. Probab., Volume 17 (1989) no. 1, pp. 208-238

[5] Nelson, E. Dynamical Theories of Brownian Motion, Princeton University Press, 2001

[6] Nualart, D. The Malliavin Calculus and Related Topics, Springer-Verlag, 1996

[7] Thieullen, M.; Zambrini, J.C. Probability and quantum symmetries I. The theorem of Noether in Schrödinger 's euclidean mechanics, Ann. Inst. H. Poincaré Phys. Théor., Volume 67 (1997) no. 3, pp. 297-338

[8] Zheng, W.A.; Meyer, P.A. Quelques résultats de “mécanique stochastique”, Séminaire de Probabilités, Volume XVIII (1982/83), pp. 223-244

Cited by Sources: